How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 56199
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

I would like to know the connections between high

Resolved Question:

Hello,
I would like to know the connections between high blood pressure, pills for blood pressure and restless legs.
I started Telmisartan but a couple of weeks after I started suffering from restless legs in severe form. I suspended it and symptoms went away. I am now taking Lercanidipine (20mg) that after few weeks started giving me restless legs as well but only in a mild form.
btw my diastolic has improved but it still above 90.....
Is there a medication out there that is less likely to cause restless legs while being effective?
Thanks
Submitted: 1 year ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this question. I am suspecting it is due to an electrolyte issue with the medication.I would go with a beta blocker like metoprolol instead
Dr. Phil, MD and other Cardiology Specialists are ready to help you